MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ONLINE TDM CARBAMAZEPINE GEN.4; CARBAMAZEPINE ENZYME IMMUNOASSAY

ROCHE DIAGNOSTICS ONLINE TDM CARBAMAZEPINE GEN.4; CARBAMAZEPINE ENZYME IMMUNOASSAY
Catalog Number 07258062190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c501 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with online tdm carbamazepine gen.4 on a cobas 6000 c501 module.The sample initially resulted in a carbamazepine result of 0.00 ug/ml with a data flag.The sample was repeated twice, resulting in values of 1.47 ug/ml with a data flag and 1.34 ug/ml with a data flag.
 
Additional Manufacturer Narrative
The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
ONLINE TDM CARBAMAZEPINE GEN.4
Common Device Name
CARBAMAZEPINE ENZYME IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22104930
Report Number1823260-2025-01645
Device Sequence Number8205622
Product Code KLT
UDI-Device Identifier04015630936885
UDI-Public04015630936885
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K151578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07258062190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer07/04/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown